# SDR MWEA97222

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 9955759
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LOWER DOOR BEAM FWD PAX DOOR CRACKED 1 INCH.  MAINTENANCE FAB/REPAIRED IAW SRM 52-05 SHT 12.
